# SDR RAIA201903030001

- Difficulty date: March 3, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD LOWER EDGE 'L' SUPPORT FLANGE IS CRACKED ON FWD LOWER END OF DOOR. REMOVED DAMAGE. INSPECTED DAMAGE AREA AFTER CUT OUT, NO DEFECTS NOTED. INSTALLED REPAIR. REFERENCE NRWO 22517-539 FOR PAINT.
